
Journal of Mathematics and Statistics
ISSN 1549-3644 (print)eISSN 1558-6359 (online) Open access
Back volume · continuous publication
Volume 2 · 2006
Issue 2, the volume’s only issue · 6 articles · RSS
Research Articles · 6
- A Switching Mechanism Detection to Reduce Complexity in Multiuser Detection for DS-CDMA SystemsRekha Agarwal, B. V.R. Reddy, K. K. Aggarwalpp. 368–372 · published 30 Jun 2007View PDF6,641 accesses
- A Branching Cell Population Model Allowing for Cell DeathMounir Aoutpp. 373–377 · published 30 Jun 2006View PDF6,717 accesses
- Folding of Trefoil Knot and its GraphM. El-Ghoul, A. I. Elrokh, M. M.A. Shamiripp. 378–385 · published 30 Jun 2006View PDF7,150 accesses
- An Evolution Strategy for the Induction of Fuzzy Finite-state AutomataMozhiwen, Wanminpp. 386–390 · published 30 Jun 2006View PDF6,695 accesses
- Least Square Approximation by Linear Combination of Exponential FunctionsBahman Mehri, Dariush Shadman, Sadegh Jokarpp. 391–394 · published 30 Jun 2006View PDF6,875 accesses
- Fuzzy Automata Induction using Construction MethodMo Z. Wen, Wan Minpp. 395–400 · published 30 Jun 2006View PDF7,209 accesses